# SDR 2024FA0000951

- Difficulty date: December 10, 2024
- Submitted: December 10, 2024
- Operation: General aviation
- Aircraft: N417BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1082
- Aircraft time: 6,016 hours, 3,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN ROOF SKIN IN TWO LOCATIONS. ONE CRACK APPROXIMATELY 2.5" LONG AT FS388, LWS43, WL225. ANOTHER CRACK APPROXIMATELY 2.75" LONG FOUND AT FS388, RWS43, WL225.
